# SDR SWAA2021052132493

- Difficulty date: November 25, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 792-849
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; DOOR SILL SUPPORT STRUCTURE; CORRODED; BS792-849; RBL25-35; WL156 / AFT CARGO COMPARTMENT DOOR SILL SUPPORT STRUCTURE CORRODED BS 792-849 RBL 25-35 WL 156 REMOVED DAMAGE IAW SRM 51-10-02-0G-0 FOUND TO BE OUT OF LIMITS ORIGINAL T = .050' REMAINING T .031' LOSS OF .019' IAW SRM 53-60-15-1A-1 REMOVED STRUCTURE / WEB IAW SRM 51-40-02-0G-0 VERIFIED NEW MATERIAL IAW BOEING DWG # 146A8120 REV A LOCATED & DRILLED AND INSTALLED NUT PLATES ON NEW WEB IAW BOEING DWG # 146A8120 AND SRM 51-40-05 INSTALLED SILL SUPPORT STRUCTURE IAW BOEING DWG # 146A8120 REV A P/N 146A8123-25 A TAG # WN8886
